Alert archive / Arizona / Flash Flood Warnings in 2010
Flash Flood Warning 30, NWS Phoenix, AZ
NWS Phoenix, AZ issued this flash flood warning at Aug 17, 2010, 3:21 PM MST for La Paz County, Arizona. It was in force for 114 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 17, 2010, 3:21 PM MST (22:21 UTC)
- Expired
- Aug 17, 2010, 5:15 PM MST
- In force
- 114 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
- Flood severity
- None
County La Paz County, AZ
The radar
The Yuma radar (KYUX), 151 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Yuma Prvg Ground, AZ (K1Y7), launched 12:00Z, 10.4 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 555 J/kg
- Mixed-layer CIN
- -277 J/kg
- Mixed-layer LCL
- 1900 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -30 m²/s²
- 0-3 km storm-relative helicity
- -16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Aug 17, 1:15 PM MST, 2 hours 6 minutes earlier.
Area forecast discussion, Aug 17, 1:15 PM MST, 2 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 115 PM MST TUE AUG 17 2010 .SYNOPSIS... AN ABUNDANT AMOUNT OF MOISTURE OVER THE REGION WILL CONTINUE THE CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH WEDNESDAY. RELATIVELY DRIER AIR FROM THE WEST IS EXPECTED TO MOVE INTO SOUTHEAST CALIFORNIA AND THE LOWER COLORADO RIVER VALLEY WEDNESDAY AND MOST OF THE AREA BY THURSDAY AND FRIDAY. && .DISCUSSION... SCATTERED STORMS HAVE BLOSSOMED ACROSS MAINLY NW AZ...WITH ENHANCED CU ALONG THE RIM AND HIGHER PEAKS OF SE AZ. FORECAST THINKING REMAINS THE SAME...WITH STORMS BACKBUILDING INTO THE DEEPER MOISTURE OF THE LOWER DESERTS. STEERING FLOW IS WEAK AROUND THE NORTHERN AZ ANTICYCLONE...THOUGH AFTERNOON ACARS FLIGHTS INDICATE THAT THE STEERING FLOW REMAINS OUT OF THE EAST AND SOUTHEAST AROUND 15 KT...WHICH SHOULD SUPPORT AT LEAST ISOLATED ACTIVITY IN THE PHOENIX METRO AREA. GREATEST THREAT IS OF COURSE THE HEAVY RAIN AND LOCALIZED FLOODING...THOUGH ISOLATED SEVERE WINDS AND BLOWING DUST CANNOT BE RULED OUT IN STORMS THAT ENTRAIN SOME DRY AIR. CRAVEN-BROOKS SIGSVR PARAMETER IS MAXIMIZED ACROSS SW AZ PER THE LATEST GFS AND RUC MESOANALYSIS...ALONG THE MOISTURE GRADIENT AND AHEAD OF THE ADVANCING INVERTED TROUGH. TONIGHT...ACTIVITY IS EXPECTED TO CONSOLIDATE ALONG THE CO RIVER VALLEY AS THE INVERTED TROUGH SWINGS NORTHWARD. UPPER SUPPORT BECOMES MORE FAVORABLE AS A WEAK BUT DISCERNIBLE PVD MOVES NORTH FROM PUERTO PENASCO TOWARDS YUMA. FROM THIS MORNING'S DISCUSSION... LATEST SAT IMAGES SHOW AN INVERTED TROUGH MOVING WESTWARD THROUGH SOUTHERN AZ WITH A WEAK CYCLONIC CIRCULATION NEAR GILA BEND. CLOUDS ARE PREVALENT ALONG A LINE STRETCHING FROM PHOENIX TO YUMA...NOT SURPRISING GIVEN THAT THE GPS-IPW ESTIMATED PWATS NEAR 1.9 INCHES. POPS WERE ADJUSTED THIS MORNING...WITH A HIGHER WEIGHT GIVEN TO THE SREF AND RELIABILITY-ADJUSTED MOS. MEAN LIFTED INDICES APPEAR TO BE LOWEST ACROSS SOUTHERN AZ IN THE VICINITY OF THE INVERTED TROUGH (AND UPPER-LEVEL COOL POOL) AND ACROSS SW AZ AND SE CA WHERE DEWPOINTS IN THE UPPER 60S/LOWER 70S ARE EXPECTED. IF ANY STORMS BECOME SEVERE...STRONGEST LIKELIHOOD WOULD BE FURTHER WEST (LA PAZ/YUMA COUNTIES)...WHERE ENHANCED DCAPES ARE EXPECTED NEAR THE MOJAVE DESERT. THE INCREASED MOISTURE WILL ALSO LEAD TO ELEVATED HEAT INDICES...SOME APPROACHING 110-115 DEGREES ACROSS IMPERIAL AND YUMA COUNTIES. ALTHOUGH AN EXCESSIVE HEAT WARNING IS NOT ANTICIPATED...THE NECESSARY PRECAUTIONS SHOULD BE TAKEN. EARLY MORNING DISCUSSION (EXTENDED)... RELATIVELY DRIER AIR FROM THE WEST IS EXPECTED TO MOVE INTO SOUTHEAST CALIFORNIA AND THE LOWER COLORADO RIVER VALLEY WEDNESDAY... BUT A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS IS STILL EXPECTED OVER SOUTH-CENTRAL ARIZONA. THE HIGH PRESSURE SYSTEM IS EXPECTED TO CENTER OVER SOUTHEAST ARIZONA NEAR THE MEXICAN BORDER BY THURSDAY AND FRIDAY. THIS WILL BRING DRIER AND WARMER AIR FROM THE WEST INTO OUR AREA...AND EFFECTIVELY CONFINE SHOWERS AND THUNDERSTORMS TO THE HIGHER TERRAIN EAST OF THE GREATER PHOENIX AREA. MODELS HINT THAT THE RIDGE OF HIGH PRESSURE COULD SHIFT EAST AGAIN WITH A RETURN OF MOISTURE FROM NORTHERN MEXICO...SO INTRODUCED THE SLIGHT CHANCE OF MAINLY LATE AFTERNOON AND NIGHTTIME SHOWERS AND THUNDERSTORMS NEXT SATURDAY AND SUNDAY. && .AVIATION... SOUTH-CENTRAL ARIZONA INCLUDING KPHX AND KIWA... MOIST SOUTHEAST FLOW WILL CONTINUE TODAY INTO TONIGHT...FOR CONSIDERABLE MID/HIGH CLOUDINESS WITH BASES GENLY 12K FEET. THREAT FOR SHOWERS/STORMS WILL INCREASE AS THE DAY PROGRESSES...WITH CU TO DEVELOP BY EARLY AFTERNOON. BEST THREAT FOR STORMS TO BE AFTER 01Z THIS EVENING...BUT FOR NOW WILL HANDLE THIS WITH CB WORDING IN THE TAFS. WINDS RATHER VARIABLE MORNING HOURS...THEN WILL FAVOR THE WEST DURING AFTN/EVE HOURS. WINDS WILL LIKELY INCREASE AND SHIFT TO THE EAST OR SOUTHEAST AFTER 02Z AS THUNDERSTORMS DEVELOP OVER THE HIGHER TERRAIN EAST OF PHOENIX AND APPROACH THE AIRFIELDS. SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH... INCREASING MID/HI CLOUDS EXPECTED TO DEVELOP TODAY INTO TONIGHT WITH MOST BASES AOA 12K FEET. MAY SEE AN ISOLATED SHOWER/STORM DEVELOP AFTER 20Z...WITH CU BASES MOSTLY ABOVE 7K FEET. WINDS TO FAVOR THE SOUTH OR SOUTHEAST AT SPEEDS MOSTLY BELOW 15KT. DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... THURSDAY THROUGH MONDAY...UPPER LEVEL HIGH PRESSURE SYSTEM WILL BE SHUNTED SOUTHEAST OF PHOENIX THROUGH FRIDAY...ALLOWING A SOUTHWEST WINDFLOW TO AFFECT MUCH OF THE AREA. THIS WILL CAUSE HUMIDITY TO LOWER AND CONFINE THE THREAT OF THUNDERSTORMS TO THE HIGHER TERRAIN EAST OF PHOENIX. MINIMUM RH VALUES WILL RANGE FROM THE MID TEENS TO LOW 20S OVER THE LOWER DESERT WITH GOOD RECOVERY AT NIGHT. THE DRIER AIRMASS WILL ALLOW HIGH TEMPERATURES TO STAY A BIT ABOVE SEASONAL NORMALS. FOR THE WEEKEND INTO MONDAY....THE HIGH TO OUR EAST WILL BUILD TO THE NORTH...AND THE WINDFLOW WILL BECOME MORE SOUTHERLY OVER THE REGION ALLOWING MOISTURE TO SPREAD ACROSS THE DESERTS AGAIN. THIS WILL INCREASE CHANCES FOR THUNDERSTORMS...ESPECIALLY OVER SOUTH CENTRAL ARIZONA. THE MORE HUMID AIRMASS WILL CAUSE HIGH TEMPERATURES TO FALL BACK BELOW NORMALS...AND MINIMUM RH VALUES WILL RISE EACH DAY...AND GENERALLY RANGE FROM 20 TO 30 PERCENT OVER THE LOWER DESERT. ANTICIPATE NO SIGNIFICANT CHANGE IN TEMPERATURE AND HUMIDITY TRENDS DURING THE PERIOD AS HIGH PRESSURE SLOWLY SHIFTS EASTWARD. MINIMUM HUMIDITIES ON THE LOW ELEVATIONS WILL GENERALLY BE IN THE UPPER TEENS TO LOW 20S WITH GOOD OVERNIGHT RECOVERY...LESS SO OVER PORTIONS OF SOUTHEAST CALIFORNIA. STORM CHANCES WILL REMAIN EAST OF THE LOWER COLORADO RIVER VALLEY. EXPECT WINDS TO FOLLOW FAMILIAR DIURNAL PATTERNS. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX DISCUSSION...HIRSCH/MEYERS AVIATION...CB FIRE WEATHER...CB/AJ/MEYERS
Hazardous weather outlook, Aug 17, 12:39 PM MST, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 1239 PM MST TUE AUG 17 2010 AZZ020>023-025>028-CAZ031-181945- LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY- LOWER COLORADO RIVER VALLEY CA- 1239 PM MST TUE AUG 17 2010 /1239 PM PDT TUE AUG 17 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTH-CENTRAL ARIZONA... SOUTHWEST ARIZONA...WEST-CENTRAL ARIZONA AND EXTREME SOUTHEAST CALIFORNIA. .DAY ONE...REMAINDER OF THIS AFTERNOON AND TONIGHT EXPECT SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ACROSS PORTIONS OF THE LOWER DESERTS. A SLIGHT CHANCE OF THUNDERSTORMS AFTER MIDNIGHT. PRIMARY HAZARDS INCLUDE GUSTY WINDS IN EXCESS OF 45 MPH...AREAS OF DENSE BLOWING DUST...CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY LATE AFTERNOON AND EVENING THUNDERSTORMS CONTINUE WEDNESDAY AND THURSDAY. BY FRIDAY...PRECIPITATION CHANCES DWINDLE AND STORMS ARE EXPECTED TO BE CONFINED TO THE HIGHER TERRAIN EAST OF PHOENIX. PRIMARY HAZARDS WITH THE STRONGEST STORMS INCLUDE GUSTY WINDS IN EXCESS OF 45 MPH...AREAS OF DENSE BLOWING DUST...CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY LATE THIS AFTERNOON AND INTO THIS EVENING. AZZ024-181945- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- 1239 PM MST TUE AUG 17 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL ARIZONA. .DAY ONE...REMAINDER OF THIS AFTERNOON AND TONIGHT EXPECT SCATTERED SHOWERS AND THUNDERSTORMS THROUGH THE EVENING HOURS. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS AFTER MIDNIGHT. GUSTY WINDS IN EXCESS OF 45 MPH...BRIEF HEAVY DOWNPOURS...SMALL HAIL...AND CLOUD TO GROUND LIGHTNING ARE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE WILL BE A CHANCE OF MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WEDNESDAY...WITH CHANCES GRADUALLY DECREASING THURSDAY INTO THE WEEKEND. PRIMARY WEATHER HAZARDS INCLUDE GUSTY WINDS IN EXCESS OF 45 MPH...LOCALLY HEAVY RAINFALL AND CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY LATE THIS AFTERNOON AND INTO THIS EVENING. CAZ030-032-033-181945- JOSHUA TREE NATIONAL PARK-RIVERSIDE COUNTY/EASTERN DESERTS- IMPERIAL COUNTY- 1239 PM PDT TUE AUG 17 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS FOR PORTIONS OF SOUTHEAST CALIFORNIA...INCLUDING JOSHUA TREE NATIONAL PARK. PRIMARY HAZARDS INCLUDE GUSTY WINDS IN EXCESS OF 45 MPH...AREAS OF DENSE BLOWING DUST...CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED. PRECIPITATION CHANCES DWINDLE WEDNESDAY...AND DRIER AIR OVERSPREADS THE AREA FOR THE REMAINDER OF THE WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
In the hours before
Special weather statement, Aug 17, 12:36 PM MST, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 1236 PM MST TUE AUG 17 2010 AZZ021-022-172045- LA PAZ AZ-MARICOPA AZ- 1236 PM MST TUE AUG 17 2010 THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTHWESTERN MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA EAST CENTRAL LA PAZ COUNTY IN WEST CENTRAL ARIZONA UNTIL 145 PM MST AT 1228 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 11 MILES SOUTH OF GLADDEN...MOVING WEST AT 10 MPH. WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS EXPECTED TO IMPACT MAINLY UNPOPULATED AREAS...BUT MAY MOVE INTO WENDEN BY 1 PM. LOCATIONS IMPACTED INCLUDE... WENDEN... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3362 11367 3397 11365 3383 11319 3365 11321 TIME...MOT...LOC 1932Z 096DEG 8KT 3375 11329 HIRSCH
Special weather statement, Aug 17, 1:37 PM MST, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
137 PM MST TUE AUG 17 2010
AZZ021-172115-
LA PAZ AZ-
137 PM MST TUE AUG 17 2010
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN LA PAZ COUNTY IN WEST CENTRAL ARIZONA
UNTIL 215 PM MST
AT 133 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 20 MILES NORTHWEST OF GLADDEN...MOVING NORTHWEST
AT 5 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.
LOCATIONS IMPACTED INCLUDE...
RURAL NORTHEASTERN LA PAZ COUNTY...
LAT...LON 3414 11331 3410 11333 3403 11348 3423 11379
3426 11375 3422 11366 3424 11359 3426 11359
3432 11353 3432 11332
TIME...MOT...LOC 2037Z 135DEG 5KT 3416 11348
HIRSCHSpecial weather statement, Aug 17, 2:15 PM MST, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
215 PM MST TUE AUG 17 2010
AZZ021-172200-
LA PAZ AZ-
215 PM MST TUE AUG 17 2010
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN LA PAZ COUNTY IN WEST CENTRAL ARIZONA
UNTIL 300 PM MST
AT 212 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 25 MILES NORTHWEST OF AGUILA...MOVING SOUTHWEST
AT 5 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.
LOCATIONS IMPACTED INCLUDE...
RURAL NORTHEASTERN LA PAZ COUNTY...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
FREQUENT LIGHTNING IS ALSO OCCURRING. IF YOU HEAR THUNDER...MOVE
INSIDE A BUILDING OR A HARDTOP VEHICLE.
LAT...LON 3431 11331 3417 11331 3408 11344 3425 11360
3426 11359 3430 11356 3432 11351 3432 11332
TIME...MOT...LOC 2114Z 052DEG 3KT 3427 11338
WOODALLLocal storm report, Aug 17, 3:00 PM MST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
300 PM MST TUE AUG 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND GST 6 W STANFIELD 32.87N 112.07W
08/17/2010 E55 MPH PINAL AZ TRAINED SPOTTER
&&
MBSpecial weather statement, Aug 17, 3:19 PM MST, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 319 PM MST TUE AUG 17 2010 AZZ021-172300- LA PAZ AZ- 319 PM MST TUE AUG 17 2010 THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EAST CENTRAL LA PAZ COUNTY IN WEST CENTRAL ARIZONA UNTIL 400 PM MST AT 314 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR WENDEN...MOVING NORTHWEST AT 5 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... WENDEN AND SALOME... HARCUVAR... SOME UNSECURED OBJECTS COULD BE BLOWN AROUND. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. VERY HEAVY RAINFALL MAY CAUSE TEMPORARY PONDING ON SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. IN HEAVY RAINFALL SLOW DOWN TO REDUCE THE RISK OF HYDROPLANING...AND LEAVE A SAFE DISTANCE BETWEEN YOURSELF AND OTHER VEHICLES. LAT...LON 3389 11383 3405 11357 3379 11340 3368 11357 TIME...MOT...LOC 2219Z 143DEG 4KT 3381 11355 WOODALL
The office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 6:02 PM MST | Special Weather Statement | PSR | La Paz | 43 min |
| Aug 16, 6:23 PM MST | Special Weather Statement | PSR | 37 min | |
| Aug 16, 7:18 PM MST | Areal Flood Advisory | PSR | La Paz | 117 min |
| Aug 16, 7:31 PM MST | Special Weather Statement | PSR | La Paz | 44 min |
| Aug 16, 9:19 PM MST | Areal Flood Advisory | PSR | La Paz | 116 min |
| Aug 17, 12:36 PM MST | Special Weather Statement | PSR | 69 min | |
| Aug 17, 1:37 PM MST | Special Weather Statement | PSR | 38 min | |
| Aug 17, 2:05 PM MST | Areal Flood Advisory | PSR | La Paz | 115 min |
| Aug 17, 2:15 PM MST | Special Weather Statement | PSR | 45 min | |
| Aug 17, 2:31 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 38 min |
| Aug 17, 3:17 PM MST | Flash Flood Watch | PSR | 7 hr | |
| Aug 17, 3:19 PM MST | Special Weather Statement | PSR | La Paz | 41 min |
| Aug 17, 3:24 PM MST | Special Weather Statement | PSR | Pinal | 36 min |
| Aug 17, 3:41 PM MST | Areal Flood Advisory | PSR | La Paz | 109 min |
| Aug 17, 4:04 PM MST | Special Weather Statement | PSR | 41 min | |
| Aug 17, 4:06 PM MST | Special Weather Statement | PSR | Gila | 39 min |
| Aug 17, 4:18 PM MST | Areal Flood Advisory | PSR | La Paz, Maricopa, Yuma | 117 min |
| Aug 17, 4:23 PM MST | Special Weather Statement | PSR | Maricopa | 37 min |
| Aug 17, 4:36 PM MST | Areal Flood Advisory | PSR | Maricopa | 114 min |
| Aug 17, 4:43 PM MST | Special Weather Statement | PSR | 47 min | |
| Aug 17, 4:57 PM MST | Special Weather Statement | PSR | 48 min |
Nearby
Flash Flood Warnings in Arizona, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.